2 doses of isotretinoin and still having acne; should I take any other medication? (Photos)
10 months ago
I'm 30 years old, my weight is 45-50 Kg, I took 2 doses of isotretinoin, the first one was 20 mg/day for 6 months, the second one was 40 mg/day for 6 months, separated by almost 2 years. After that the acne starts to appear less than the previous of course, but still annoying me , leaving spots and scars. Should I start the third dose or it will not be effective in ending this problem totally?? If no what should I do? if yes, should I take any other medication beside isotretinoin?
Doctor Answers 1
Accutante and Dosage
Most patients need a higher dosage of Accutane to heal scars and prevent further outbreaks. Please consult a board certified dermatologist with a great deal of experience with acne and scars. The scars can be treated with a combination of fillers and eMatrix. Best, Dr. Green
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.